Ishikawa iteration with errors for approximating fixed points of strictly pseudocontractive mappings of Browder-Petryshyn type

LC Zeng GM Lee Ngai-Ching Wong

Spectral Theory and Operator Algebra mathscidoc:1910.43647

Taiwanese Journal of Mathematics, 10, (1), 87-99, 2006
Let and be a real uniformly smooth Banach space. Let be a nonempty closed convex subset of and be a strictly pseudocontractive mapping in the sense of FE Browder and WV Petryshyn [1]. Let be a bounded sequence in and be real sequences in satisfying some restrictions. Let be the bounded sequence in generated from any given by the Ishikawa iteration method with errors: , , . It is shown in this paper that if is compact or demicompact, then converges strongly to a fixed point of .
No keywords uploaded!
[ Download ] [ 2019-10-20 20:54:09 uploaded by Ngai_Ching_Wong ] [ 478 downloads ] [ 0 comments ]
@inproceedings{lc2006ishikawa,
  title={Ishikawa iteration with errors for approximating fixed points of strictly pseudocontractive mappings of Browder-Petryshyn type},
  author={LC Zeng, GM Lee, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205409918287176},
  booktitle={Taiwanese Journal of Mathematics},
  volume={10},
  number={1},
  pages={87-99},
  year={2006},
}
LC Zeng, GM Lee, and Ngai-Ching Wong. Ishikawa iteration with errors for approximating fixed points of strictly pseudocontractive mappings of Browder-Petryshyn type. 2006. Vol. 10. In Taiwanese Journal of Mathematics. pp.87-99. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205409918287176.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved